American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sergey Antonyan. A short proof that hyperspaces of Peano continua are absolute retracts. Proc. Amer. Math. Soc. 129 (2001) 2187-2189. MR 1825932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sergei M. Ageev and Dusan Repovs. A new construction of semi-free actions on Menger manifolds. Proc. Amer. Math. Soc. 129 (2001) 1551-1562. MR 1712874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An. The AR-property for Roberts' example of a compact convex set with no extreme points Part 1: General result. Proc. Amer. Math. Soc. 125 (1997) 3075-3087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An. The AR-property for Roberts' example of a compact convex set with no extreme points Part 2: Application to the example. Proc. Amer. Math. Soc. 125 (1997) 3089-3098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] H. Ben-El-Mechaiekh and W. Kryszewski. Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997) 4159-4179. MR 1401763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Bernd Günther. Construction of ANR topologies on certain groups. Proc. Amer. Math. Soc. 125 (1997) 2777-2778. MR 1422871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Nguyen To Nhu. Admissibility, the locally convex approximation property, and the ${\rm AR}$-property in linear metric spaces . Proc. Amer. Math. Soc. 123 (1995) 3233-3241. MR 1246533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Tadashi Watanabe. A note on cohomological dimension of approximate movable spaces . Proc. Amer. Math. Soc. 123 (1995) 2883-2885. MR 1327050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Nguyen To Nhu and Katsuro Sakai. The compact neighborhood extension property and local equi-connectedness . Proc. Amer. Math. Soc. 121 (1994) 259-265. MR 1232141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nguyen To Nhu and Le Hoang Tri. Every needle point space contains a compact convex AR-set with no extreme points . Proc. Amer. Math. Soc. 120 (1994) 1261-1265. MR 1152989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. J. Dijkstra, J. van Mill and J. Mogilski. An AR-map whose range is more infinite-dimensional than its domain . Proc. Amer. Math. Soc. 114 (1992) 279-285. MR 1075946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Nguyen To Nhu. The group of measure preserving transformations of the unit interval is an absolute retract . Proc. Amer. Math. Soc. 110 (1990) 515-522. MR 1009997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Chigogidze and V. Valov. Universal maps and surjective characterizations of completely metrizable ${\rm LC}\sp n$-spaces . Proc. Amer. Math. Soc. 109 (1990) 1125-1133. MR 1009987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jung-In K. Choi. Cell-like maps that are shape equivalences . Proc. Amer. Math. Soc. 108 (1990) 1011-1018. MR 1038759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Nguyen To Nhu and Ta Khac Cu. Probability measure functors preserving the ANR-property of metric spaces . Proc. Amer. Math. Soc. 106 (1989) 493-501. MR 964459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] H. Toruńczyk and J. West. Fibrations and bundles with Hilbert cube manifold fibers. Memoirs of the AMS 80 (1989) MR 983564.
Book volume table of contents

[21] A. Koyama, S. Mardešić and T. Watanabe. Spaces which admit AR-resolutions . Proc. Amer. Math. Soc. 102 (1988) 749-752. MR 929015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Vo Thanh Liem. Some homotopy properties of the homeomorphism groups of ${\bf R}\sp \infty$ $(Q\sp \infty)$-manifolds . Proc. Amer. Math. Soc. 100 (1987) 169-174. MR 883423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Mark Lynch. Whitney levels in $C\sb p(X)$ are ARs . Proc. Amer. Math. Soc. 97 (1986) 748-750. MR 846000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Tatsuhiko Yagasaki. Maps which preserve ANRs . Proc. Amer. Math. Soc. 96 (1986) 689-692. MR 826503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kōichi Tsuda. Metrizability of general ANR . Proc. Amer. Math. Soc. 96 (1986) 375-378. MR 818475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] T. Dobrowolski. On extending mappings into nonlocally convex linear metric spaces . Proc. Amer. Math. Soc. 93 (1985) 555-560. MR 774022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Fredric D. Ancel. The role of countable dimensionality in the theory of cell-like relations . Trans. Amer. Math. Soc. 287 (1985) 1-40. MR 766204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jerzy Mogilski. Characterizing the topology of infinite-dimensional $\sigma $-compact manifolds . Proc. Amer. Math. Soc. 92 (1984) 111-118. MR 749902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2